Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from urticaria and angioedema. Taking antihistamine. History of hypo-plastic bone marrow syndrome. Any suggestion?

My brother is suffering frm urticaria and angioedema for last few days. Doctor has prescribed him a antihistamine, Ranitidine 300mg and a steroid But result is not so satisfactory. For different purpose he is also taking some medicines like- 1) Tab Cilentra 10 mg, 2.) Zapiz 0.25mg ( For mood related problem) and 3). Andriol Testocaps & 4). Fertyl-M (Clomifene) Moreover, 12 yrs back he had suffered from hypo-plastic bone marrow syndrome. We are looking for your valuable clinical suggestion.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The urticaria can be related to an allergic reaction. Taking low dose oral steroids ay help in improving the symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor